# SDR DHL2003802555

- Difficulty date: December 1, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slot
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING CENTER EXTENDED L/E SLOT LWR PLATING ELONGATED HOLES AROUND STA XFS 526.000 (MAJOR REPAIR).  REMOVED FASTENERS.  TRIMMED OUT THE DAMAGED SKIN AREA IAW ED EDU38-2 AND DWG U38-R02.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06,10-01-001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER, AND A FILLER IAW ED EDU38-2 AND DWG U38-R02.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND THE FILLER IAW SRM 51-1-8B, APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED THE REPAIR PARTS ON CTR EXTENDED L/E USING NEW FASTENERS IAW ED EDU38-2 AND DWG U38-R02, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
